# SDR CA961125003

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: MS2104205
- Condition: Loose
- Location: Torque Tube
- Part time: 12,294 hours
- Component: Dhav, 82710306101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS AND NUTS FOUND LOOSE ON DISCONNECT ASSEMBLY CLUTCH. SEE IPC 27-34-00, FIG.10 ITEM #80, 90, 100, 110, 120, 130. NUTS AND BOLTS TIGHTENED. FLEET CHECK BEING CARRIED OUT.
